Ask a doctor

Is It Normal That Eyes Feel and Look Swollen One Week After the Dysport Injection?

I went to the doctors last week (8 days today) and and my eyes are swollen and feel very heavy and I feel tired, is it normal? and will it go away? when? can I drink something to improve them because they look really sad Thanks a lot !

Doctor Answers (2)

Dysport

+1

I would encourage you to see your physician for a follow-up appointment regarding the swelling that you are experiencing.

Seattle Facial Plastic Surgeon
5.0 out of 5 stars 126 reviews

Eye swelling following dysport injections

+1

There is nothing you can drink to improve this appearance. The swelling may be due to several factors including interference with lymphatic circulation, the muscular action of the eyes, brow ptosis, etc. Discuss your findings with your injecting physician.

Chicago Plastic Surgeon
5.0 out of 5 stars 39 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.